Alert archive / Illinois / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 39, NWS Lincoln, IL

May 15, 2009Logan County, Menard County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 15, 2009, 6:26 PM CDT for Logan County, Menard County, Sangamon County, Illinois. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 6:26 PM CDT (23:26 UTC)
Expired
May 15, 2009, 6:56 PM CDT
In force
30 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon

Counties Logan County, IL, Menard County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 21 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 6:40 PM CDTTSTM WND GST 50Sherman, IL50 MPH WINDS AND PEA SIZE HAIL REPORTED AT MILE MARKER 105 ON INTERSTATE 55.
May 15, 6:45 PM CDTTSTM WND DMGWilliamsville, ILPOWER POLES DOWN ON THE EAST SIDE OF WILLIAMSVILLE...EXTENDING EAST FOR A QUARTER MILE
May 15, 7:00 PM CDTHAIL 12 Sw Athens, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 2:39 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
242 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 152326
SVRILX
ILC107-129-167-160015-
/O.NEW.KILX.SV.W.0039.090515T2326Z-090516T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
626 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN LOGAN COUNTY IN CENTRAL ILLINOIS...
  SOUTHEASTERN MENARD COUNTY IN CENTRAL ILLINOIS...
  NORTHERN SANGAMON COUNTY IN CENTRAL ILLINOIS...

* UNTIL 715 PM CDT.

* AT 626 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 4 MILES
  SOUTH OF ATHENS...OR ABOUT 9 MILES NORTH OF SPRINGFIELD...AND WAS
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WILLIAMSVILLE...
  ELKHART...
  CORNLAND...
  MOUNT PULASKI...
  LINCOLN...

ANOTHER LOCATION IN THIS WARNING IS...SHERMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 4019 8941 4002 8917 3979 8977 3991 8982
TIME...MOT...LOC 2326Z 235DEG 30KT 3992 8968

$$

CHURCHILL
2 follow-up statements
000 
WWUS53 KILX 152346 RRA
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
646 PM CDT FRI MAY 15 2009

ILC107-129-167-160015-
/O.CON.KILX.SV.W.0039.000000T0000Z-090516T0015Z/
SANGAMON IL-MENARD IL-LOGAN IL-
646 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR SOUTHERN LOGAN...EASTERN MENARD AND NORTHERN SANGAMON COUNTIES...

AT 637 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR WILLIAMSVILLE...OR 13 MILES NORTH OF SPRINGFIELD...MOVING
NORTHEAST AT 35 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BROADWELL...LINCOLN AND MOUNT PULASKI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3999 8966 4019 8941 4002 8917 3986 8959
TIME...MOT...LOC 2347Z 235DEG 30KT 4000 8949

$$

CHURCHILL
000 
WWUS53 KILX 152356
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
656 PM CDT FRI MAY 15 2009

ILC107-129-167-160006-
/O.CAN.KILX.SV.W.0039.000000T0000Z-090516T0015Z/
SANGAMON IL-MENARD IL-LOGAN IL-
656 PM CDT FRI MAY 15 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LOGAN...EASTERN
MENARD AND NORTHERN SANGAMON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT.

LAT...LON 3999 8966 4019 8941 4002 8917 3986 8959
TIME...MOT...LOC 2356Z 235DEG 30KT 4004 8941

$$

CHURCHILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 3:03 PM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 15, 3:03 PM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...CORRECTED HAZARD SECTION...
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI MAY 15 2009

.DISCUSSION...
ISSUED 303 PM CDT FRI MAY 15 2009

SHORT TERM...TONIGHT THROUGH MONDAY...
MOST OF THE SHORT TERM FOCUS IS PACKED INTO THE FIRST 12 HOURS.
SURFACE LOW NEAR KANSAS CITY HAS A WARM FRONT EXTENDING EASTWARD
ALONG THE INTERSTATE 72 CORRIDOR THROUGH ILLINOIS. INSTABILITY ON
THE 18Z LINCOLN SOUNDING SUPPORTIVE OF HAIL...AND THE LOW LEVEL WIND
PROFILE THROUGH THE LOWEST 2-3 KM ARE SUPPORTIVE OF SUPERCELLS. THIS
THREAT WILL BE ENHANCED NEAR THE WARM FRONT. IN ADDITION...AIRMASS
IS VERY MOIST AND THUNDERSTORMS SHOULD CONTINUE TO BLOSSOM UNTIL THE
ASSOCIATED UPPER TROUGH MOVES THROUGH AFTER MIDNIGHT. WITH THE
EXCESSIVE RAINFALL THAT HAS ALREADY FALLEN IN THE NORTH...AND THE
EXPECTED HEAVY RAINFALL TONIGHT...WILL CONTINUE THE FLASH FLOOD
WATCH AND EXTEND IT SOUTHWARD TOWARD INTERSTATE 70 IN SOUTHEASTERN
ILLINOIS. EVEN THE AREAS THAT MISSED OUT ON THE RAIN TODAY HAVE
NEARLY SATURATED GROUND FROM THE RECENT HEAVY RAINS. IN ADDITION TO
THE FLASH FLOOD THREAT...MAJOR FLOODING OF SEVERAL OF THE AREA
RIVERS WILL BE LIKELY.

WILL CARRY A CHANCE OF PRECIPITATION IN THE SOUTHEAST SATURDAY
MORNING...AFTERWHICH DRIER HIGH PRESSURE WILL BRING MAINLY
SUNNY/CLEAR SKIES THROUGH THE FIRST PART OF NEXT WEEK. LOWS SATURDAY
NIGHT AND SUNDAY NIGHT WILL BE QUITE COOL...IN THE 40-45 RANGE.

LONG TERM...TUESDAY THROUGH FRIDAY...
FAIRLY QUIET PERIOD EXPECTED NEXT WEEK AT AN UPPER RIDGE MIGRATES
FROM THE ROCKIES EASTWARD INTO THE SOUTHERN STATES BY FRIDAY.
HOWEVER...A COUPLE OF FEATURES WORTHY OF NOTE. THE DETERMINISTIC
MODEL GUIDANCE...ESPECIALLY THE 00Z ECMWF...APPEARS TO BE TOO
AMPLIFIED WITH THE FAST UPPER FLOW ACROSS THE NORTHERN CONUS
TUE-FRI. A LESS AMPLIFIED SOLUTION WOULD FAVOR A COLD FRONT POSSIBLY
FLIRTING WITH NORTHERN IL TUESDAY NIGHT OR WEDNESDAY BEFORE
RETREATING BACK NORTH. THE NEXT BETTER SHOT MAY BE BY NEXT FRIDAY...
BUT WILL KEEP POPS IN THE SLIGHT CHANCE RANGE FOR NOW.

04
&&

.AVIATION...
ISSUED 1250 PM CDT FRI MAY 15 2009

SHOWERS AND THUNDERSTORMS THAT HAVE BEEN AFFECTING PIA SINCE AROUND
SUNRISE THIS MORNING WITH VSBYS AS LOW AS AROUND A MILE WITH HEAVY
RAIN WILL EVENTUALLY SPREAD ENE BACK TO BMI BY MID/LATE AFTERNOON.
AREAS FURTHER SOUTH ALONG I-72 WITH SEE ISOLATED TO SCATTERED
CONVECTION THIS AFTERNOON AND HAVE VCTY TO COVER THAT AT SPI...DEC
AND CMI. WAVES OF SHOWERS AND THUNDERSTORMS EXTEND FROM THE IL RIVER
VALLEY OF NORTHERN IL WSW ACROSS NORTHERN MO INTO FAR SE NEBRASKA
AND FAR NE KANSAS. THIS CONVECTION NEAR 850 MB WARM FRONT AND SHORT
WAVE ALONG IA/MO BORDER. CONVECTION NORTH OF SURFACE WARM FRONT
EXTENDING FROM JUST SOUTH OF I-72 TO NORTH OF I-70 IN NORTHERN MO TO
1007 MB LOW PRESSURE ALONG THE EASTERN KS/NE BORDER. SURFACE WARM
FRONT LIFTS NORTH ACROSS CENTRAL IL DURING THIS AFTERNOON WITH EAST
WINDS 10 TO 15 KTS SHIFTING SOUTH WITH PASSAGE OF WARM FRONT.
MEANWHILE A COLD FRONT FROM WESTERN MN INTO EASTERN NEBRASKA AND
CENTRAL KS TO SPREAD EAST OVER CENTRAL IL OVERNIGHT. COLD FRONT WILL
LIKELY BRING A BAND OF SHOWERS AND THUNDERSTORMS WITH HEAVY RAINS
LASTING SEVERAL HOURS TONIGHT AS IT PRESSES SE ACROSS IL OVERNIGHT.
SHOWERS/THUNDERSTORMS TO DIMINISH FROM NW TO SE BETWEEN 07Z-11Z. LOW
CEILINGS AROUND 1K FT BEHIND COLD FRONT FOR LATER TONIGHT/EARLY SAT
MORNING. LOW CLOUDS TO LIFT AND SCATTERED OUT DURING MID/LATE SAT
MORNING AS BREEZY NW WINDS FILTER DRIER AIR INTO IL AS CANADIAN HIGH
PRESSURES SETTLES INTO THE MIDWEST.

HUETTL
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR...
ILZ027>031-036-038-040>057-061.

&&
Hazardous weather outlook, May 15, 2:30 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
230 PM CDT FRI MAY 15 2009

ILZ027>031-036>038-161200-
FULTON-KNOX-MARSHALL-MCLEAN-PEORIA-STARK-TAZEWELL-WOODFORD-
230 PM CDT FRI MAY 15 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING.
SOME OF THE STORMS MAY REACH SEVERE LEVELS INTO THIS EVENING...
WITH DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO WILL BE
POSSIBLE FROM PEORIA SOUTH.

VERY HEAVY RAINFALL IS ALSO EXPECTED THROUGH THIS EVENING AND RAINFALL
AMOUNTS MAY REACH BETWEEN 1.5 TO 3 INCHES...WITH LOCAL 3 TO 5 INCH
AMOUNTS POSSIBLE. THIS RAIN FALLING ON ALREADY SATURATED
SOILS...WILL AGGRAVATE ONGOING FLOODING PROBLEMS ACROSS THE AREA.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA AFTER
3 AM TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...MACKINAW...AND
SPOON RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 3 AND 10 PM.

ILZ040>057-061>063-066>068-071>073-161200-
CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-
DE WITT-DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MASON-
MENARD-MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCHUYLER-SCOTT-
SHELBY-VERMILION-
230 PM CDT FRI MAY 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE
THIS AFTERNOON AND EVENING NORTH OF I-70 AND SOUTH OF I-70
TONIGHT...AS A COLD FRONT PUSHES EAST ACROSS THE AREA. SOME OF THE
STORMS MAY REACH SEVERE LEVELS...WITH DAMAGING WINDS AND LARGE
HAIL. AN ISOLATED TORNADO WILL ALSO BE POSSIBLE NORTH OF I-70.
LOCALLY HEAVY RAINFALL MAY DEVELOP...AND FALL ON ALREADY SATURATED
SOILS. ANY ONGOING FLOODING PROBLEMS ACROSS THE AREA WILL LIKELY
BE AGGRAVATED.

SHOWERS AND THUNDERSTORMS WILL SHIFT SOUTHEAST OF THE AREA EARLY
SATURDAY MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

MANY AREA RIVERS WILL REMAIN AT OR ABOVE FLOOD STAGE FOR THE
NEXT SEVERAL DAYS. IN PARTICULAR...THE ILLINOIS...SANGAMON...
LITTLE WABASH...AND EMBARRAS RIVERS WILL EXPERIENCE FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 5 PM AND 1 AM.

HUETTL

In the hours before

Local storm report, May 15, 6:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
613 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             1 NNW MOUNT PULASKI     40.02N 89.29W
05/15/2009  M1.00 INCH       LOGAN              IL   TRAINED SPOTTER

0609 PM     FLASH FLOOD      2 N CANTRALL            39.96N 89.68W
05/15/2009                   SANGAMON           IL   NWS EMPLOYEE

            WATER OVER ROAD ON HIGHWAY 29.

&&

MLK/BRO
Local storm report, May 15, 6:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     TSTM WND GST     LATHAM                  39.97N 89.16W
05/15/2009  E60 MPH          LOGAN              IL   EMERGENCY MNGR

&&

MLK/BRO
Special weather statement, May 15, 6:16 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
616 PM CDT FRI MAY 15 2009

ILZ037-041-048-051-160015-
MASON-MENARD-SANGAMON-TAZEWELL-
616 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT FOR EASTERN MASON...MENARD...
NORTHWESTERN SANGAMON AND SOUTHWESTERN TAZEWELL COUNTIES UNTIL 715 PM
CDT...

AT 613 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MANITO TO PLEASANT
PLAINS...MOVING EAST AT 45 MPH.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN MASON...MENARD...SANGAMON AND TAZEWELL COUNTIES...INCLUDING
THE CITIES OF PETERSBURG...EASTON...PLEASANT PLAINS...MANITO...
GREENVIEW...ATHENS...MASON CITY...GREEN VALLEY AND SHERMAN...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

LAT...LON 4047 8961 3985 8960 3976 8996 4045 8991
TIME...MOT...LOC 2316Z 268DEG 37KT 4041 8978 3981 8984

CHURCHILL
Local storm report, May 15, 6:18 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
618 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HEAVY RAIN       HENRY                   41.11N 89.36W
05/15/2009  M2.25 INCH       MARSHALL           IL   EMERGENCY MNGR

            24 HOUR REPORT OF 2.25 INCHES OF RAIN.

&&

MLK/BRO
Local storm report, May 15, 6:21 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
621 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HEAVY RAIN       1 NNW LINCOLN           40.16N 89.37W
05/15/2009  M0.95 INCH       LOGAN              IL   MESONET

            0.95 INCHES OF RAIN IN LAST 30 MINUTES. COCORAHS REPORT.

&&

MLK/BRO
Local storm report, May 15, 6:25 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
625 PM CDT FRI MAY 15 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HEAVY RAIN       VIRGINIA                39.95N 90.21W
05/15/2009  M1.72 INCH       CASS               IL   CO-OP OBSERVER

            SINCE 7 AM THIS MORNING.

&&

MLK/BRO

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 9:03 AM CDTFlash Flood WarningILXFulton, Knox6 hr
May 15, 10:28 AM CDTFlash Flood WarningILXKnox, Peoria, Stark5 hr
May 15, 10:55 AM CDTRiver Flood WarningILXFulton6 days
May 15, 10:58 AM CDTRiver Flood WarningILXMcLean, Tazewell, Woodford56 hr
May 15, 11:32 AM CDTAreal Flood AdvisoryILXFulton, Marshall, Peoria, Tazewell, Woodford6 hr
May 15, 2:35 PM CDTFlash Flood WarningILXFulton, Knox, Peoria, Stark6 hr
May 15, 2:38 PM CDTSpecial Weather StatementILXSchuyler67 min
May 15, 3:32 PM CDTFlash Flood WarningILXFulton, Schuyler6 hr
May 15, 3:45 PM CDTTornado WarningILXCass, Morgan, Scott45 min
May 15, 4:00 PM CDTRiver Flood WarningILXCass, Mason9 days
May 15, 4:17 PM CDTFlash Flood WarningILXMarshall, Peoria, Tazewell, Woodford6 hr
May 15, 4:25 PM CDTTornado WarningILXCass, Morgan35 min
May 15, 4:47 PM CDTAreal Flood AdvisoryILXMason, Tazewell6 hr
May 15, 4:49 PM CDTTornado WarningILXCass, Menard, Sangamon26 min
May 15, 5:14 PM CDTTornado WarningILXLogan, Menard, Sangamon46 min
May 15, 5:25 PM CDTAreal Flood AdvisoryILXMcLean, Tazewell, Woodford6 hr
May 15, 5:38 PM CDTAreal Flood AdvisoryILXCass, Mason, Menard6 hr
May 15, 5:40 PM CDTTornado WarningILXLogan, Macon, Sangamon50 min
May 15, 5:46 PM CDTFlash Flood WarningILXMcLean, Tazewell, Woodford5 hr
May 15, 5:54 PM CDTFlash Flood WarningILXCass, Logan, Mason, Menard, Morgan, Sangamon and 2 more6 hr
May 15, 5:58 PM CDTSevere Thunderstorm WarningILXCass, Morgan, Scott47 min
May 15, 6:06 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion54 min
May 15, 6:11 PM CDTTornado WarningILXMacon35 min
May 15, 6:16 PM CDTSpecial Weather StatementILXMason, Menard59 min
May 15, 6:27 PM CDTFlash Flood WarningILXDeWitt, Macon6 hr
May 15, 6:38 PM CDTTornado WarningILXChampaign, Vermilion31 min
May 15, 6:42 PM CDTSevere Thunderstorm WarningILXChristian, Logan, Sangamon48 min
May 15, 6:42 PM CDTTornado WarningILXChampaign, Macon, Piatt48 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.